# SDR ASAA2012091192868

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 18,261 hours, 5,780 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT GOT A FMC DISAGREE MESSAGE.  ACFT GROUNDED.  ACCOMPLISHED CHECKLIST, MESSAGE CLEARED UPON CHECKLIST COMPLETION.  BOTH FMC GROUND VERIFIED GOOD REF FIM TASK 34-61-00-810-835.
